Generating functions for multiple zeta star values
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 343-360.

Nous étudions les fonctions génératrices des valeurs des fonctions polyzêta ζ * (s 1 ,...,s m ) dans le cadre général. Ces fonctions génératrices établissent un lien entre les nombres polyzêta et les sommes d’Euler multiples, ce qui nous permet d’exprimer chaque valeur polyzêta en termes de sommes d’Euler multiples alternées, et notamment réduire la longueur des blocs de deux dans les sommes résultantes.

We study generating functions for multiple zeta star values in general form. These generating functions provide a connection between multiple zeta star values and multiple Euler sums, which allows us to express each multiple zeta star value in terms of multiple alternating Euler sums, and specifically, reduce the length of blocks of twos in the resulting sums.

Reçu le : 2018-09-08
Accepté le : 2019-05-10
Publié le : 2019-10-29
DOI : https://doi.org/10.5802/jtnb.1084
Classification : 11M32,  11M35,  05A15,  30B10,  30D05,  39B32
Mots clés: Multiple zeta star value, multiple zeta value, generating function, Euler sum
@article{JTNB_2019__31_2_343_0,
     author = {Khodabakhsh Hessami Pilehrood and Tatiana Hessami Pilehrood},
     title = {Generating functions for multiple zeta star values},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {2},
     year = {2019},
     pages = {343-360},
     doi = {10.5802/jtnb.1084},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_2019__31_2_343_0/}
}
Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood. Generating functions for multiple zeta star values. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 2, pp. 343-360. doi : 10.5802/jtnb.1084. https://jtnb.centre-mersenne.org/item/JTNB_2019__31_2_343_0/

[1] Jonathan M. Borwein; David M. Bradley; David J. Broadhurst; Petr Lisoněk Special values of multiple polylogarithms, Trans. Am. Math. Soc., Volume 353 (2001) no. 3, pp. 907-941 | Article | MR 1709772 | Zbl 1002.11093

[2] Francis Brown Mixed Tate motives over , Ann. Math., Volume 175 (2012) no. 2, pp. 949-976 | Article | MR 2993755 | Zbl 1278.19008

[3] Philippe Flajolet; Bruno Salvy Euler sums and contour integral representations, Exp. Math., Volume 7 (1998) no. 1, pp. 15-35 | Article | MR 1618286 | Zbl 0920.11061

[4] Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood An alternative proof of a theorem of Zagier, J. Math. Anal. Appl., Volume 449 (2017) no. 1, pp. 168-175 | Article | MR 3595198 | Zbl 06675584

[5] Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood Multiple zeta star values on 3-2-1 indices (2018) (https://arxiv.org/abs/1806.10510)

[6] Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood; Roberto Tauraso New properties of multiple harmonic sums modulo p and p-analogues of Leshchiner’s series, Trans. Am. Math. Soc., Volume 366 (2014) no. 6, pp. 3131-3159 | MR 3180742 | Zbl 1308.11018

[7] Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood; Jianqiang Zhao On q-analogs of some families of multiple harmonic sums and multiple zeta star value identities, Commun. Number Theory Phys., Volume 10 (2016) no. 4, pp. 805-832 | Article | MR 3636675 | Zbl 1404.42058

[8] Michael E. Hoffman The algebra of multiple harmonic series, J. Algebra, Volume 194 (1997) no. 2, pp. 477-495 | Article | MR 1467164 | Zbl 0881.11067

[9] Erin Linebarger; Jianqiang Zhao A family of multiple harmonic sum and multiple zeta star value identities, Mathematika, Volume 61 (2015) no. 1, pp. 63-71 | Article | MR 3333961 | Zbl 1308.11019

[10] Yasuo Ohno; Wadim Zudilin Zeta stars, Commun. Number Theory Phys., Volume 2 (2008) no. 2, pp. 325-347 | Article | MR 2442776 | Zbl 1228.11132

[11] Don Zagier Evaluation of the multiple zeta values ζ(2,...,2,3,2,...,2), Ann. Math., Volume 175 (2012) no. 2, pp. 977-1000 | Article | MR 2993756 | Zbl 1268.11121

[12] Jianqiang Zhao Identity families of multiple harmonic sums and multiple zeta star values, J. Math. Soc. Japan, Volume 68 (2016) no. 4, pp. 1669-1694 | Article | MR 3564447 | Zbl 1355.11089